# SDR SWAA2023041427449

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 56,180 hours, 33,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLT ATTENDENT CALL INDICATOR LIGHT LENSE LOOSE AND SECURED WITH TAPE<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH #129161;[02] REPLACED FWD GALLEY EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01.
